You"ve already taken medication for her stuffy nose, cough, and sneezing. However then, your head starts to ache. Have to you reach back into the medicine cabinet because that a pains reliever?

In some cases, ache relievers can work side-by-side through cough and cold medicines to lull symptoms like headaches, human body aches, and also fever. In fact, plenty of popular cold and also cough formulas contain ingredients to relieve both pain and also other symptoms.




You are watching: Can you take hyland's cold and cough with tylenol

yet such linked products posture a significant risk: accidentally overdosing on acetaminophen, ibuprofen, or various other pain drugs if you take much more than one medication. It"s important to usage caution and read labels very closely when taking over-the-counter cough and also cold treatments.


Cold medicines can contain a wide range of compounds, from those the calm a sneeze to those that dry up a runny nose. Each component is listed on the label under "active ingredients."

read labels carefully prior to taking any type of over-the-counter medicine. Be careful not to take any type of two that contain the same energetic ingredient. Because that example, don"t take it Tylenol and also a cold medicine that includes acetaminophen, the generic name for the same energetic ingredient.


In fact, you have to not take more than 4000 mg of paracetamol a day. That sounds choose a lot, however that"s just eight "extra strength" acetaminophen tablets.Taking more, specifically 7000 mg or more, can reason a serious overdose if no treated. Severe cases can reason liver damage, require a liver transplant, and also even add to death. So, it"s specifically important to protect against taking two products with this typical ingredient.


Tylenol is the most typical brand surname for over-the-counter acetaminophen. Prescription-strength medicines containing acetaminophen incorporate Percocet and Vicodin. On medicine labels, look for the native APAP, paracetamol, or acetamin. They"re alternative names because that acetaminophen.

other pain relievers can have next effects, too. For instance, naproxen and also ibuprofen, discovered in such medications as Aleve, Advil, and also Motrin, can reason stomach bleeding or kidney damage when bring away regularly. Aspirin contributes come a rare but potentially fatal problem called Reye syndrome in children and also teenagers, for this reason they need to not take any products that contain aspirin, including cough and cold formulas.


THIS tool DOES NOT administer MEDICAL ADVICE. The is intended because that informational objectives only. It is no a instead of for experienced medical advice, diagnosis or treatment. Never ignore skilled medical advice in seek treatment due to the fact that of other you have read ~ above the site. If you think friend may have actually a medical emergency, automatically call your medical professional or dial 911.


See more: Distance From Portland To Vancouver Bc, How Far Is Vancouver From Portland

*

Privacy Policy|Advertising Policy|Privacy preferences Center|Do Not market My an individual Information

Use the this website and also any information consisted of herein is administer by the tasiilaq.net User Agreement. The contents on tasiilaq.net walk not administer medical advice. Constantly consult a medical provider because that diagnosis and treatment.